Thunderstorm Wind, Bradley
- When
- June 14, 11:35 PM CST
- Where
- Bradley County, Warren
- Measured
- 50 kt (58 mph)
- Reported by
- INSURANCE COMPANY
- Coordinates
- 33.617, -92.067
Several buildings sustained roof damage in Warren.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 14, 2:20 PM CST, 9 hours 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 320 PM CDT THU JUN 14 2001 OBVIOUS FORECAST CONCERN WILL BE WITH THE 1ST AND EARLY 2ND PERIODS AS COLD FRONT MARCHES THROUGH THE STATE FROM NORTHWEST TO SOUTHEAST. MODELS IN FAIRLY GOOD AGREEMENT ON TIMING...THOUGH ETA/NGM SEEM JUST A BIT SLOWER. THUS...WILL HOLD ONTO POPS INTO THE DAY FRI... ESPECIALLY OVER THE SOUTHEAST HALF OF THE FORECAST AREA. LOOKS LIKE SEVERE WEATHER THREAT WILL BE WIDESPREAD OVERNIGHT...WITH BEST CHANCES BEFORE MIDNIGHT OVER THE WEST AND AFTER MIDNIGHT FURTHER EAST INTO CENTRAL...AND EVENTUALLY EASTERN AR. MISSING SOME UPPER LEVEL DYNAMICS...BUT MID/LOWER LEVEL PARAMETERS AND INSTABILITY ARE VERY SUPPORTIVE OF SEVERE STORMS IN EASTERN OK THIS EVENING. SEVERE THREAT MAY DECREASE SOMEWHAT AFTER MIDNIGHT AS HEATING WILL BE LOST AND MOST OF THE UPPER SUPPORT BRUSHES BY TO THE NORTH. HOWEVER...STILL THINK SVR CHANCES ARE HIGH ENOUGH OVER THE EASTERN ZONES TO WARRANT A MENTION IN THE ZONES. WILL HANG ON TO POPS FRIDAY MORNING SOUTHEAST HALF. MAY EVEN BE ENOUGH RESIDUAL MOISTURE ACROSS THE FAR SOUTHEAST ZONES FRI AFTERNOON FOR SOME REDEVELOPMENT...BUT THINK MOST OF THE FORCING WILL BE EAST OF THE REGION BY THEN. LOOKS HIGH AND DRY SAT-MON AS UPPER HIGH BUILDS BACK IN AND TAKES RESIDENCE. AIR WILL BE A BIT DRIER SAT-SUN...BUT WILL HEAT UP WELL IN THE AFTERNOON. COULD SEE SOME 30-35 DEGREE DIOURNAL TEMP CHANGES OVER THE WEEKEND. WILL STAY CLOSE TO THE AVN/NGM MOS TEMPS. (45) .LIT...NONE
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1145 PM CDT THU JUN 14 2001
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1035 PM OKOLONA AR WIND DAMAGE
06/14/01 CLARK TREES DOWN. REPORTED BY
EMERGENCY MANAGEMENT.
1055 PM ARKADELPHIA AR WIND DAMAGEb
06/14/01 CLARK TREES AND POWER LINES
DOWN. REPORTED BY
EMERGENCY MANAGEMENT.ARZ013-022-038-042-150530- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1148 PM CDT THU JUN 14 2001 SEVERE THUNDERSTORM WATCH NUMBER 431 WHICH WAS ISSUED EARLIER THIS EVENING IS NO LONGER IN EFFECT FOR THE FOLLOWING COUNTIES IN NORTHERN AND WESTERN ARKANSAS... ...SEARCY...POPE...YELL...AND GARLAND. AT 1145 PM CDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDED FROM MELBOURNE TO CLINTON TO PERRYVILLE TO CAMDEN. THE STORMS ARE MOVING EAST AT 50 MPH. SEVERE THUNDERSTORM WATCH NUMBER 431 REMAINS IN EFFECT FOR THE FOLLOWING COUNTIES UNTIL 100 AM CDT... ...PERRY...CONWAY...CLEBURNE...VAN BUREN...STONE...AND IZARD. 22
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1209 AM CDT FRI JUN 15 2001
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1125 PM MORRILTON AR .88 INCH HAIL
06/14/01 CONWAY REPORTED BY LAW
ENFORCEMENT.
1138 PM HOT SPGS AR WIND DAMAGE
06/14/01 GARLAND TREES AND POWER LINES
DOWN. REPORTED BY LAW
ENFORCEMENT.
1145 PM 2 N BENTON AR WIND DAMAGE
06/14/01 SALINE TREES DOWN. REPORTED BY
HAM RADIO OPERATOR.
1147 PM BENTON AR 70 MPH TSTM GUST
06/14/01 SALINE REPORTED BY HAM RADIO
OPERATOR.
1150 PM CONWAY AR 60 MPH TSTM GUST
06/14/01 FAULKNER REPORTED BY HAM RADIO
OPERATOR.PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1219 AM CDT FRI JUN 15 2001
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1205 AM COLLEGEVILLE AR 60 MPH TSTM GUST
06/15/01 SALINE REPORTED BY HAM RADIO
OPERATOR.
1210 AM JACKSONVILLE AR .88 INCH HAIL
06/15/01 PULASKI REPORTED BY PUBLIC.PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1233 AM CDT FRI JUN 15 2001
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1210 AM BRYANT AR WIND DAMAGE
06/15/01 SALINE TREES DOWN. REPORTED BY
HAM RADIO OPERATOR.
1215 AM ALEXANDER AR WIND DAMAGE
06/15/01 PULASKI TREES DOWN. REPORTED BY
HAM RADIO OPERATOR.
1222 AM (LIT)LITTLE ROCK ADAMS FL AR 54 MPH TSTM GUST
06/15/01 PULASKI OFFICIAL OBSERVATION.ARZ031-039-053-054-150615- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1235 AM CDT FRI JUN 15 2001 SEVERE THUNDERSTORM WATCH NUMBER 431 WHICH WAS ISSUED EARLIER THIS EVENING IS NO LONGER IN EFFECT FOR THE FOLLOWING COUNTIES IN CENTRAL ARKANSAS... ...CONWAY AND PERRY... SEVERE THUNDERSTORM WATCH NUMBER 432 WHICH WAS ISSUED EARLIER THIS EVENING IS NO LONGER IN EFFECT FOR THE FOLLOWING COUNTIES IN CENTRAL AND SOUTHERN ARKANSAS... ...HOT SPRING AND CLARK... AT 1225 AM CDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDED FROM CAVE CITY TO CABOT TO FORDYCE. THE STORMS ARE MOVING EAST AT 45 MPH. SEVERE THUNDERSTORM WATCH NUMBER 431 REMAINS IN EFFECT FOR THE FOLLOWING COUNTIES UNTIL 100 AM CDT... ...CLEBURNE...VAN BUREN...STONE...AND IZARD. SEVERE THUNDERSTORM WATCH NUMBER 432 REMAINS IN EFFECT FOR THE FOLLOWING COUNTIES UNTIL 200 AM CDT... SALINE...FAULKNER...LONOKE...PULASKI...GRANT...PRAIRIE...WHITE... MONROE...WOODRUFF...LINCOLN...CLEVELAND...BRADLEY...JEFFERSON... ARKANSAS...CALHOUN...OUACHITA...AND DALLAS. 51
The Little Rock radar (KLZK), 137 km away, was scanning. The volume nearest the first event began at 05:34 UTC.
1 thunderstorm wind. Local standard time, as filed.
Several buildings sustained roof damage in Warren.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2001Every state in 2001This day in weather historyWarnings in Arkansas, June 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5253903.